It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I have very mild acne, 1-2 zits a month but I do have black heads so my dermatologist gave me this stuff. I used it for 2 days and wow my skin got super clear, and on the 3rd day holy crap my face turned to fire. It felt as if someone put my face in some lava. I honestly think I got over excited and used too much, plus I wasn't using any moisturizer and went out in the sun. Anyways I discontinued use of the product and now my face is back to normal, the pain that I experienced from the (either) chemical burn or sunburn was enough to almost make me want to cry.

I think I am going to continue to use differin but in verrrry small doses and slowly work myself to the pea sized amount.

So my question is, was what happened normal? It only happened on my chin and a little around my nose area. Should I continue use of differin and from now on use a lotion like cetaphil?

Is it better to put the lotion on first after a shower and then wait 20-30 mins and then apply differin, or better to apply differin and then 20-30mins and lotion?

I have never felt pain like that in my life and I had my four wisdom teeth pulled out while I was awake, holy wow.

What do you all think?





All times are GMT -7. The time now is 09:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!